# SDR REXA2024103101320

- Difficulty date: April 10, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 35,201 hours, 24,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670390891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STGR 19R SPLICE IS CORRODED BETWEEN F.S. 677 TO F.S. 669.40.  DISPLACED WIRE HARNESS BETWEEN FS 661+90 - FS 693 REMOVED FASTENERS AT AFFECTED LOCATIONS FOR ACCESS IAW CRJ 900 SRM 51-42-06/21-001-001-A01. REMOVED CORROSION FROM FWD SIDE OF STGR 19R SPLICE (P/N: SH690-39111-1), FWD DIAPHRAGM (P/N: SH 690-39112-1) AND AFT TENSION FITTING (P/N: SH670-39089-1) BETWEEN FS 661.15+90 - FS 677.00 IAW CRJ 900 SRM 51-21-06-001-001-A01. C/W UTT ON STR 19R SPLICE FS 669+90-677 REWORKED AREAS IAW CRJ 900 NDTM PART 01 51-20-004-270-A01. FOUND LOWEST TO BE .050"" OR GREATER AND RECORDED ON PART. EVALUATED UT MEASUREMENTS AND STRINGER 19R SPLICE PN: SH690-39111-1 ORIGINAL THICKNESS IS .063"" AND REMAINING THICKNESS IS .063"", DIAPHRAGM PN: SH690-39112-1 ORIGINAL THICKNESS IS .050"" AND REMAINING THICKNESS IS .050"" AND BOTH PARTS ARE WITHIN LIMITS IAW CRJ 900 SRM 53-00-00-101-001-A01. AFT TENSION FITTING PN: SH670-39089-1 ORIGINAL THICKNESS IS .080"" AND REMAINING THICKNESS IS .063"", DAMAGE IS NOT ALLOWED ON FITTINGS IAW CRJ 900 SRM 53-00-00-101-001-A01. FABRICATED TENSION FITTING (P.N.# SH670-39089-S0101) USING MATERIAL 7475-T7 (P.O. W54674) PER STEP #1 OF MHIRJ SNIEO SH670-39089 IDENTIFIER S01. LOCATED DRILLED AND INSTALLED NEWLY FABRICATED AFT TENSION FITTING P.N. SH670-39089-SO101 LOCATED AT STR19R BETWEEN FS661 AND FS677 IAW ALL STEPS 1 THRU 4 OF MHIRJ SNIEO SH670-39100 IDENTIFIER S01. INSTALLED FASTENERS AT AFFECTED LOCATIONS FOR ACCESS IAW CRJ 900 SRM 51-42-06/21-001-001-A01. APPLIED SURFACE FINISH A023 ON P.N. SH670-39089-S0101 IAW MHIRJ SNIEO SH670-39089 IDENTIFIER S01 STEP 3. APPLIED SURFACE FINISH REWORK AREA IAW CRJ 900 SRM 51-21-16-001-001-A01. RE-PLACED WIRE HARNESS BETWEEN FS 661+90- FS 693 IAW CRJ900 SRM 51-41-04-01-001-A01 "
